# SDR SWAA2022030727350

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A940116
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767+4 FLOOR BOARD TRANSITION STRIP CORRODED / REPLACED 767+4 FLOORBOARD TRANSITION STRIP ON TABLE P/N: 146A9401-16; IAW B737 AIPC 53-42-11-30 SHEET 0003 ITEM B.
